# SDR AALA202312116938

- Difficulty date: November 30, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 16,765 hours, 7,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR PANEL SUPPORT ASSEMBLY AT BS 540 BETWEEN BL 0 AND LBL 24. REPLACED FLOOR PANEL SUPPORT PER SRM 51-40-02.
